Solpadeine Max Soluble Tablets 32 : 4 results priced between £2.00 and £10.00
Solpadeine Max Soluble Tablets 32
4Solpadeine Max Soluble Tablets 32£2.00£10.00/l/Solpadeine-Max-Soluble-Tablets-32
SolpadeineMaxSolubleTablets 32s SolpadeineMaxSolubleTablets provides fast acting, powerful pain relief. SolpadeineMaxSolubleTablets are only foruse in the short term treatment of acute moderate pain including, migraine, dental pain, headache, period pain and backache, when other painkillers have not worked. Do not take for more than 3 days in a row. Ingredients Each tablet contains 500mg paracetamol, 12.8mg codeine and 30mg caffeine as the active ingredients. Directions ...
24 Advantage card points. SolpadeineMaxSolubleTablets (Paracetamol 500 mg, Codeine 12.8 mg and caffeine 30mg). Can cause addiction. Use for 3 days only. Fast acting, triple action, pharmacy formula. FREE Delivery on orders over 45 GBP.
SolpadeineMaxSolubleTablets contain paracetamol, codeine and caffeine, are for short term treatment of acute moderate pain (including migraine, dental pain, headache, period pain and backache) when other painkillers have not worked.